# SDR R61A201606230393

- Difficulty date: June 23, 2016
- Submitted: June 27, 2016
- Operation: Air carrier
- Aircraft: N416YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000381
- Aircraft time: 6,601 hours, 4,753 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 4A40307
- Part serial: ED1624
- Condition: Unserviceable
- Location: R1 Door
- Part time: 4,587 hours, 3,313 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED THAT THE R1 DOOR SLIDE PRESSURE GAUGE WAS READING IN THE RED.  ACFT WAS FLOWN VIA MAINTENANCE FERRY, WHERE MAINTENANCE R & R R1 SLIDE ASSY IAW AMM AND OPS CHECKED GOOD.
